# SDR WX0A2015032672482

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 57,270 hours, 50,749 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TURNING ON THE EMER POWER SWITCH, THE EMER POWER IN USE LIGHT DOES NOT ILLUMINATE.  CONNECTED GND WIRE TO TERMINAL 8 OF EMER POWER SWITCH S1-148.  OPERATIONS CHECKED GOOD IAW WDM 24-31-00 & SWPM 20-00-09.
